# SDR 95FDEA01098

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Part number: NCA6244515
- Condition: Damaged
- Location: Bs 62
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 1-5330-24396 SPLICE REPAIRED SKIN AT STA 62 LONGERON 36 TO 48 LT AND RT.  PERMANENT REPAIR EA 1-5310-25112 REPAIRED PRESSURE BULKHEAD AT BS 595.
